MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. PROBE 9733879 LINEAR BLUNT HC; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. PROBE 9733879 LINEAR BLUNT HC; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9733879
Medical Device Problem Codes Material Fragmentation (1261); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: the probe, lot number: 180116, was returned to the manufacturer for analysis.When connected to a known good system it was found that light emitting diode (led) #2 was not firing.Otherwise, the probe displayed a good geometry error with normal tracking.The reported event could be duplicated by medtronic personnel.Codes b01, c02, and d02 are applicable to this analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used during a cranial resection procedure.It was reported that there was a cable fracture.The probe was not recognized; cable disconnection.This issue caused no surgical delay.There was no reported impact on patient outcome.
 
Additional Manufacturer Narrative
Select patient information cannot be provided due to regional privacy regulations.G2: foreign country - japan h3, h6: multiple fdd/annex a codes were reported.A040103 was coded for the cable fracture.A0709 was coded for probe was not recognized; cable disconnection.No products have been returned to medtronic for analysis.Codes b17, c20, and d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PROBE 9733879 LINEAR BLUNT HC
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22520222
Report Number1723170-2025-02714
Device Sequence Number8927962
Product Code HAW
UDI-Device Identifier00763000053536
UDI-Public(01)00763000053536(11)180116(10)180116
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733879
Device Catalogue Number9733879
Device Lot Number180116
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown